Kraepelinian schizophrenia: a subgroup of schizophrenia?

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Keefe, RS; Mohs, RC; Davidson, M; Losonczy, MF; Silverman, JM; Lesser, JC; Horvath, TB; Davis, KL

Published Date

  • 1988

Published In

Volume / Issue

  • 24 / 1

Start / End Page

  • 56 - 61

PubMed ID

  • 2898796

Pubmed Central ID

  • 2898796

International Standard Serial Number (ISSN)

  • 0048-5764

Language

  • eng

Conference Location

  • United States